English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Renormalization of an Abelian Tensor Group Field Theory: Solution at Leading Order

Lahoche, V., Oriti, D., & Rivasseau, V. (2015). Renormalization of an Abelian Tensor Group Field Theory: Solution at Leading Order. Journal of high energy physics: JHEP, 2015(04): 095. doi:10.1007/JHEP04(2015)095.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-D430-2 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-12B0-B
Genre: Journal Article

Files

show Files
hide Files
:
1501.02086.pdf (Preprint), 634KB
Name:
1501.02086.pdf
Description:
File downloaded from arXiv at 2015-02-24 11:12
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JHEP04_2015_095.pdf (Any fulltext), 693KB
Name:
JHEP04_2015_095.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Lahoche, Vincent, Author
Oriti, Daniele1, Author              
Rivasseau, Vincent, Author
Affiliations:
1Microscopic Quantum Structure & Dynamics of Spacetime, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_67201              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th
 Abstract: We study a just renormalizable tensorial group field theory of rank six with quartic melonic interactions and Abelian group U(1). We introduce the formalism of the intermediate field, which allows a precise characterization of the leading order Feynman graphs. We define the renormalization of the model, compute its (perturbative) renormalization group flow and write its expansion in terms of effective couplings. We then establish closed equations for the two point and four point functions at leading (melonic) order. Using the effective expansion and its uniform exponential bounds we prove that these equations admit a unique solution at small renormalized coupling.

Details

show
hide
Language(s):
 Dates: 2015-01-092015-02-042015
 Publication Status: Published in print
 Pages: 37 pages, 14 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1501.02086
DOI: 10.1007/JHEP04(2015)095
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of high energy physics : JHEP
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bologna, Italy : Società italiana di fisica
Pages: - Volume / Issue: 2015 (04) Sequence Number: 095 Start / End Page: - Identifier: ISSN: 1126-6708
CoNE: /journals/resource/111021927548002